| Catalog Number |
Y305H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) date sent to the fda: 3/16/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, the following was obtained: how many devices demonstrated the alleged deficiency? when was the suture broke (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify i spoke with the doctor who experienced the problem.Three packs broke back-to-back during surgery.She was actively suturing the patient with each break.She switched to another type of suture after the third break.3 separate sutures broke in a row.This happened during a surgery.The doctor was suturing the patient when they broke.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.It was that the sutures broke during surgery.They opened another box and none of those broke.There is no adverse impact patient/user reported.Device is not available for return.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h 4.Device manufacture date, h 6.Type of investigation.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.